Skip to Main Content
Sams Club
Sams Club
Customer ratings & reviews for
Advil Dual Action Pain Reliever Caplet, 250 mg Acetaminophen and 125 mg Ibuprofen (216 ct.)
4.7 out of 5 stars
stars4,142 ratings4,080 reviews
  1. 5 stars80% (3,305)
  2. 4 stars16% (643)
  3. 3 stars4% (149)
  4. 2 stars1% (27)
  5. 1 star0% (18)
Write a review

Customer photos

  • +2446 images
Sort by |
Showing 851-860 of 4,080 reviews
Nov 3, 2020
kattyluv90
5 out of 5 stars review

Great pain reliever

[This review was collected as part of a promotion.] These dual medicine pain relievers are everything I needed. They work almost instantly. I took one for pain I was having in my leg and was back to my normal day to day activities instantly. They are also long lasting. My leg pain returned the next day and I almost forgot I had pain the previous day. I was very satisfied using this medication. It will probably be my new must have to keep stocked.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Sep 29, 2020
kerryj8
5 out of 5 stars review

effective

[This review was collected as part of a promotion.] I really liked this product. It was very effective and worked quickly. I liked that it is a dual action so you dont need to pick between an ibuprofen or an acetaminophen, because this has both pain relievers. Overall I would recommend this to anyone looking for a great OTC pain reliever.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 19, 2023
susanc145
5 out of 5 stars review

Works inbpain

[This review was collected as part of a promotion.] Advil Dual Action temporarily relieves minor aches and pains due to: Headache. Toothache. Backache. Advil® DUAL ACTION is a combination of ibuprofen (125 mg) and acetaminophen (250 mg)—two distinct mechanisms of action (MOA) working together to fight pain. After reading these facts inwas surprised this worked magically when i had a headache. Better than taking 2 separate medicine , this worked magically.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Jun 15, 2021
taylorse79a
5 out of 5 stars review

double power!

I love this! I am not usually someone who takes pain medication unless I'm really hurting. For me I get a lot of headaches and back aches so when I do have it badly enough I will take these and it really helps! And I only really need to take one at a time.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Nov 10, 2023
Anonymous
5 out of 5 stars review

Advil

[This review was collected as part of a promotion.] Really loved how they are a travel size for individuals who are on the go. So convenient and love that the tube is sturdy to not get crushed. Everyone usually uses Advil so it is even nicer to have it in a travel package.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Sep 30, 2020
seashorecrybaby
5 out of 5 stars review

Does the job!

[This review was collected as part of a promotion.] I was hesitant at first, since I usually just take Tylenol. The other day, my head was absolutely killing me so I tried these instead of my regular pain relief. To my surprise, it stopped the headache completely. I recommend not using them on an empty stomach.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 7, 2023
Anonymous
1 out of 5 stars review

Didn't work

[This review was collected as part of a promotion.] I received this product complementary for my honest review. I've used it 3 times, and it didn't work any of those times. I normally take 3 ibuprofen, so I don't know if it just doesn't have enough of that in it, but it didn't work for me.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Nov 14, 2020
cjschultz91
4 out of 5 stars review

Bye bye headaches!

[This review was collected as part of a promotion.] So happy to have this product available finally! My headaches didnt stand a chance! I definitely could feel a difference after taking it and two ingredients really did work together to help relieve my pain. If you are looking for something to help with your headaches- look no further!

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Sep 28, 2023
tnale28
5 out of 5 stars review

Does the job

[This review was collected as part of a promotion.] Advil dual action with acetaminophen also contains ibuprofen. This little pack came in a perfect travel size container. You can use this Advil to relieve minor aches and pains due to headache, back ache, muscular aches, toothache, minor pain of arthritis, and menstrual cramps. I found it to be very helpful with my cramping due to my cycle.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 30, 2023
rebeccav48_1591
5 out of 5 stars review

Great for Aches and Headaches

[This review was collected as part of a promotion.] This stuff is great when I'm not feeling great. It's perfect for when I'm feeling sore or achy, I like that's it's both Advil and acetaminophen. It also worked great on my headaches. Plus the container is the perfect size to take with me on the go it fits perfectly into a purse or pocket.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786